Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Further properties of certain classes of transfer functions

Author: Armen H. Zemanian
Journal: Quart. Appl. Math. 18 (1960), 223-228
MSC: Primary 78.00
DOI: https://doi.org/10.1090/qam/114548
MathSciNet review: 114548
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some previously defined classes of rational transfer functions are extended to transfer functions that need not be rational. Several additional properties of these types of functions are then developed. Finally, bounds on certain derivatives of the unit impulse responses corresponding to such functions are shown to exist.

References [Enhancements On Off] (What's this?)

  • [1] A. H. Zemanian, A property of Hurwitz polynomials and some associated inequalities for Fourier transforms, Proc. Am. Math. Soc. 8, No. 4, 716-723 (Aug., 1957) MR 0086935
  • [2] A. H. Zemanian, On transfer functions and transients, Quart. Appl. Math. 16, No. 3, 273--294 (Oct., 1958) MR 0102342
  • [3] A. H. Zemanian, Some properties of rational transfer functions and their Laplace transformations, Quart. Appl. Math., 17, 245-253 (Oct., 1959) MR 0106388
  • [4] O. Brune, Synthesis of a finite two-terminal network whose driving point impedance is a prescribed function of frequency, J. Math, and Phys. 10, 191-236 (Oct., 1931)
  • [5] M. F. Gardner and J. L. Barnes, Transients in linear systems, vol. 1, John Wiley and Sons, New York, 1942 MR 0007508

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.00

Retrieve articles in all journals with MSC: 78.00

Additional Information

DOI: https://doi.org/10.1090/qam/114548
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society